The Collection of
Computer Science Bibliographies

Bibliography of the quarterly Journal of Graphics Tools: JGT

[   About   |  Browse   |   Statistics   ]

Number of references:314Last update:June 20, 2016
Number of online publications:314Supported:yes
Most recent reference:2013 Info:Version 2.11

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Author:
Nelson H. F. Beebe <beebe @ math . utah . edu> (email mangled to prevent spamming)
Center for Scientific Computing
Department of Mathematics
University of Utah
Salt Lake City, UT 84112
USA
Abstract:
This is a COMPLETE bibliography of the quarterly Journal of Graphics Tools: JGT (no CODEN, ISSN 1086-7651), which began with volume 1, number 1, in 1996.
Keywords:
bibliography, BibTeX, Journal of Graphics Tools: JGT
Author Comments:
The journal is pulished by A K Peters, Ltd. 289 Linden Street, Wellesley, MA 02181 USA Phone: +1 617 235 2210 Fax: +1 617 235 2404 Email: akpeters at tiac.net
and has a World-Wide Web site at
http://www.acm.org/jgt/
where abstracts to individual articles may be found. Uniform Resource Locator (URL) values in the bibliography entries below point to those abstracts.
Entries in this bibliography are derived primarily from information at the journal's Web site, because the journal is not covered by major article databases, such as Compendex, IEEE Inspec, OCLC Contents1st, or UnCover, nor is the journal available at the University of Utah Marriott Library. No page number information is currently available at the Web site, so entries in this bibliography are similarly deficient.

Browsing the bibliography

Bibliographic Statistics

Types:
article(314)
Fields:
acknowledgement(314), author(314), bibdate(314), journal(314), journal-url(314), number(314), pages(314), title(314), volume(314), year(314), coden(310), issn(310), issn-l(310), url(269), abstract(149), month(68), doi(57), doi-url(57), fjournal(35), onlinedate(35), xxremark(3), note(2), xxpages(2)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!